# SDR 96ZZZX4640

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792LF
- Make and model: Snias AS350B
- Aircraft serial: 1035
- Engine: Tmeca ARRIEL1A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34595
- Condition: Defective
- Location: Engine
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRODE SLIDE OUT OF INSULATION OVER .25 INCH.  CONCERN FOR INTERNAL FOD POTENTIAL.
